# SDR 29GA2015042100001

- Difficulty date: April 20, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 32,160 hours, 36,008 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RIGHT BLEED AIR LEAK LIGHT ILLUMINATED, EMERGENCY DECLARED.  LANDED, 1 ENGINE INOPERATIVE.  FOUND ORANGE BLEED DUCT ELBOW RT SIDE ABOVE WING ROOT CLAMP LOOSE, RESECURED AS NECESSARY AND PERFORMED ENGINE RUN, OPS CHECK WAS GOOD.
